Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

2001

Beukers, F. and Sanders, JA and Wang, JP (2001) On integrability of systems of evolution equations. Journal of Differential Equations, 172 (2). pp. 396-408. ISSN 0022-0396. (The full text of this publication is not available from this repository)

1998

Beukers, F. and Sanders, J.A. and Wang, J.P. (1998) One symmetry does not imply integrability. Journal of Differential Equations, 146 (1). pp. 251-260. ISSN 0022-0396. (The full text of this publication is not available from this repository)

This list was generated on Wed Apr 23 13:47:57 2014 BST.